# SDR AU990875

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653443A13
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER EXHAUST VALVE AND VALVE GUIDE WORN PREMATURELY.  THE CYLINDER HAD TWO VALVE AND VALVE GUIDE REPLACEMENTS FOR WORN ITEMS IN 474 HOURS OF OPERATION.
